Bayesian inference for finite mixtures of generalized linear models with random effects

Lenk, Peter J., Bo, Wan . Psychometrika 2000. 65 (1) :93-119

Locate this article in:

Bibtex

@article{CIS-167823,
  Author = {Lenk, Peter J. and Bo, Wan},
  Title = {Bayesian inference for finite mixtures of generalized linear models with random effects},
  Journal = {Psychometrika},
  Volume = {65},
  Number = {1},
  Year = {2000},
  Pages = {93--119},
  Keywords = {Consumer behavior, Heterogeneity, Latent class analysis, Markov chain Monte Carlo}
}

Similar articles